# SDR COM2008F00002

- Difficulty date: July 8, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 35,714 hours, 32,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FS 640 FRAME INSPECTION FOUND 640 FRAME CRACKED ON LT SIDE AT STRINGER 9 CUTOUT.  CUT OUT DAMAGED SECTION OF FRAME AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH REO 601R-53-61-557.  (S)
